December 29, 2004

Another over-the-counter medicine side effect found

And this time, it's Motrin(ibuprofen). Blindness? Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis? Ugh. And remember when Reyes Syndrome caused people to stop taking aspirin? Or maybe most of you aren't old enough to remember actually taking aspirin.

Aspirin. Naproxen. Ibuprofen. As soon as they discover something untoward about acetaminophen, we'll all be able to enjoy pain-filled lifes. Yippee.

Posted by: Physics Geek at 02:38 PM | Comments (2) | Add Comment
Post contains 68 words, total size 1 kb.

1 Good thing I'm strictly a morphine man :-)

Posted by: Harvey at December 29, 2004 06:01 PM (tJfh1)

2 I'm an acupuncher sort of guy. Head hurts? Get whacked in the stomach. Hard. You'll forget all about the headache. Then a kick in the shins to mask the stomach trauman. And then...

Posted by: physics geek at December 29, 2004 06:46 PM (Xvrs7)

Hide Comments | Add Comment

Comments are disabled. Post is locked.
16kb generated in CPU 0.02, elapsed 0.1525 seconds.
91 queries taking 0.1358 seconds, 234 records returned.
Powered by Minx 1.1.6c-pink.